# SDR SIMA983331

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mfc
- Part number: 350A53000100
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5782 - LEFT MAIN LANDING GEAR UNLOCK LIGHT ON OVERHEAD PANEL IS ILLUMINATED.  REMOVED AND REPLACED NR 2 MULTIFUNCTION COMPUTER (MFC).  GEAR EXTENSION/RETRACTION CHECKS GOOD.  (M)
